MathSciNet Relay Station
MathSciNet bibliographic data
MR2650835 (2011h:46036) 46B70 (46M35 47H60)
Fernandez, Dicesar Lass; da Silva, Eduardo Brandani Interpolation of bilinear operators and compactness. Nonlinear Anal. 73 (2010), no. 2, 526–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement